Works matching DE "STABILITY of linear systems"
Results: 292
On the stability of 2D state-space models.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 198, doi. 10.1002/nla.836
- By:
- Publication type:
- Article
A design methodology for structural and control systems of a prosthetic leg.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 58, n. 2, p. 379, doi. 10.1007/s00158-018-2017-0
- By:
- Publication type:
- Article
Stability Analysis of Switched Linear Systems with Uncertainty and Delays.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 2, p. 1229, doi. 10.1007/s11277-018-5490-2
- By:
- Publication type:
- Article
Stability of weakly damped MDGKN-systems: The role of velocity proportional terms.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 9, p. 1128, doi. 10.1002/zamm.201600288
- By:
- Publication type:
- Article
Instability and stability of solutions of systems of nonlinear stochastic difference equations with diagonal noise.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 744, doi. 10.1080/10236198.2013.815748
- By:
- Publication type:
- Article
Stability of Solutions to Systems of Parabolic Equations with Delay.
- Published in:
- Technical Physics, 2023, v. 68, n. 3, p. 59, doi. 10.1134/S1063784223020019
- By:
- Publication type:
- Article
ON THE MINIMUM TIME FUNCTION AROUND THE ORIGIN.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 1, p. 51, doi. 10.3934/mcrf.2013.3.51
- By:
- Publication type:
- Article
Hyers-Ulam and Hyers-Ulam-Aoki-Rassias Stability for Linear Ordinary Differential Equations.
- Published in:
- Applications & Applied Mathematics, 2015, v. 10, n. 1, p. 149
- By:
- Publication type:
- Article
Spatial Pattern Induced by Cross-Diffusion in a Chemostat Model with Maintenance Energy.
- Published in:
- Journal of Donghua University (English Edition), 2018, v. 35, n. 6, p. 469
- By:
- Publication type:
- Article
Positive Invertibility of Matrices and Exponential Stability of Linear Stochastic Systems with Delay.
- Published in:
- International Journal of Differential Equations, 2022, p. 1, doi. 10.1155/2022/5549693
- By:
- Publication type:
- Article
Collision Index and Stability of Elliptic Relative Equilibria in Planar $${n}$$ -body Problem.
- Published in:
- Communications in Mathematical Physics, 2016, v. 348, n. 3, p. 803, doi. 10.1007/s00220-016-2695-7
- By:
- Publication type:
- Article
Estimation and stochastic control of nonlinear dynamic systems over the AWGN channel: Application in tele‐presence and tele‐operation of autonomous vehicles.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2023, v. 17, n. 16, p. 2111, doi. 10.1049/cth2.12478
- By:
- Publication type:
- Article
Adaptive tube-based model predictive control for linear systems with parametric uncertainty.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2017, v. 11, n. 17, p. 2947, doi. 10.1049/iet-cta.2017.0228
- By:
- Publication type:
- Article
Combined event- and self-triggered control approach with guaranteed finite-gain <sup>L2</sup> stability for uncertain linear systems.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2017, v. 11, n. 11, p. 1674, doi. 10.1049/iet-cta.2016.1263
- By:
- Publication type:
- Article
Swarm stability of linear time-invariant descriptor compartmental networks.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2015, v. 9, n. 5, p. 793, doi. 10.1049/iet-cta.2014.0130
- By:
- Publication type:
- Article
Robust finite-time stability and stabilisation of switched positive systems.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2014, v. 8, n. 1, p. 67, doi. 10.1049/iet-cta.2013.0512
- By:
- Publication type:
- Article
New results on stability analysis for neutral stochastic linear system.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2013, v. 7, n. 13, p. 1753, doi. 10.1049/iet-cta.2013.0008
- By:
- Publication type:
- Article
A SIMPLE PROOF OF THE GREENLEE'S STABILITY THEOREM FOR GYROSCOPIC SYSTEMS.
- Published in:
- Mathematica Montisnigri, 2024, v. 59, p. 5, doi. 10.20948/mathmontis-2024-59-1
- By:
- Publication type:
- Article
Stability of Zeros for Sampled-Data Models with Triangle Sample and Hold Implemented by Zero-Order Hold †.
- Published in:
- Machines, 2022, v. 10, n. 5, p. 386, doi. 10.3390/machines10050386
- By:
- Publication type:
- Article
Polynomial stability of a thermoelastic system with linear boundary dissipation and second sound.
- Published in:
- Revista Integración, 2022, v. 40, n. 1, p. 59, doi. 10.18273/revint.v40n1-2022003
- By:
- Publication type:
- Article
THE STABILITY ANALYSIS OF THE SYSTEM OF INTEGRODIFFERENTIAL EQUATIONS.
- Published in:
- Journal of Mathematical Analysis, 2024, v. 15, n. 1, p. 28, doi. 10.54379/JMA-2024-1-3
- By:
- Publication type:
- Article
Stability analysis of the confined mixing layer.
- Published in:
- Journal of Mechanical Science & Technology, 2013, v. 27, n. 9, p. 2737, doi. 10.1007/s12206-013-0719-1
- By:
- Publication type:
- Article
INSTABILITY CRITERION FOR PERIODIC SOLUTIONS WITH SPATIO-TEMPORAL SYMMETRIES IN HAMILTONIAN SYSTEMS.
- Published in:
- Journal of Geometric Mechanics, 2017, v. 9, n. 4, p. 439, doi. 10.3934/jgm.2017017
- By:
- Publication type:
- Article
Stability, strategic substitutes, strategic complements.
- Published in:
- Journal of Economics, 2015, v. 116, n. 2, p. 129, doi. 10.1007/s00712-014-0422-4
- By:
- Publication type:
- Article
Fronts described by the Kuramoto-Sivashinsky equation under surface tension driven flow.
- Published in:
- European Physical Journal: Special Topics, 2018, v. 227, n. 5/6, p. 521, doi. 10.1140/epjst/e2018-00126-y
- By:
- Publication type:
- Article
IMA8 - Interfacial Fluid Dynamics and Processes.
- Published in:
- 2017
- By:
- Publication type:
- Editorial
Allen–Cahn equation with matrix-valued anisotropic mobility in two-dimensional space: AC equation with matrix-valued anisotropic mobility: G. Lee and S. Lee.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-024-03079-6
- By:
- Publication type:
- Article
Allen–Cahn equation with matrix-valued anisotropic mobility in two-dimensional space: AC equation with matrix-valued anisotropic mobility: G. Lee and S. Lee.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-024-03079-6
- By:
- Publication type:
- Article
Stability and permanence of an eco-epidemiological SEIN model with impulsive biological control.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 1, p. 675, doi. 10.1007/s40314-016-0365-1
- By:
- Publication type:
- Article
Stability Analysis and Constrained Control of a Class of Fuzzy Positive Systems with Delays Using Linear Copositive Lyapunov Functional.
- Published in:
- Circuits, Systems & Signal Processing, 2012, v. 31, n. 5, p. 1863, doi. 10.1007/s00034-012-9401-6
- By:
- Publication type:
- Article
Double-diffusive convection in an inclined porous layer with a concentration-based internal heat source.
- Published in:
- Continuum Mechanics & Thermodynamics, 2018, v. 30, n. 1, p. 165, doi. 10.1007/s00161-017-0592-8
- By:
- Publication type:
- Article
Model and Dynamic Analysis of a Three-Body Tethered Satellite System in Three Dimensions.
- Published in:
- Applied Sciences (2076-3417), 2024, v. 14, n. 5, p. 1762, doi. 10.3390/app14051762
- By:
- Publication type:
- Article
Adaptive compensation using long short‐term memory networks for improved control performance in real‐time hybrid simulation.
- Published in:
- Computer-Aided Civil & Infrastructure Engineering, 2025, v. 40, n. 9, p. 1208, doi. 10.1111/mice.13378
- By:
- Publication type:
- Article
Asymmetric impact of higher order diffraction on narrow beam dynamics in nonlocal nonlinear media.
- Published in:
- Applied Physics B: Lasers & Optics, 2023, v. 129, n. 12, p. 1, doi. 10.1007/s00340-023-08137-1
- By:
- Publication type:
- Article
Finite-time feedback control of an input-delay system with nonlinear saturating actuators.
- Published in:
- Transactions of the Institute of Measurement & Control, 2018, v. 40, n. 10, p. 3059, doi. 10.1177/0142331217713836
- By:
- Publication type:
- Article
Smooth switching linear parametervarying fault detection filter design for morphing aircraft with asynchronous switching.
- Published in:
- Transactions of the Institute of Measurement & Control, 2018, v. 40, n. 8, p. 2622, doi. 10.1177/0142331217708238
- By:
- Publication type:
- Article
Nonlinear generalized minimum variance control and control performance assessment of nonlinear systems based on a Wiener model.
- Published in:
- Transactions of the Institute of Measurement & Control, 2018, v. 40, n. 5, p. 1538, doi. 10.1177/0142331216685395
- By:
- Publication type:
- Article
Solutions to the matrix equation X − AXB = CY+R and its application.
- Published in:
- Transactions of the Institute of Measurement & Control, 2018, v. 40, n. 3, p. 995, doi. 10.1177/0142331216673422
- By:
- Publication type:
- Article
Control of uncertain piecewise discrete-time linear systems via state and output feedback.
- Published in:
- Transactions of the Institute of Measurement & Control, 2012, v. 34, n. 5, p. 509, doi. 10.1177/0142331211403539
- By:
- Publication type:
- Article
A queueing system with on-demand servers: local stability of fluid limits.
- Published in:
- Queueing Systems, 2018, v. 89, n. 3/4, p. 243, doi. 10.1007/s11134-017-9564-8
- By:
- Publication type:
- Article
Almost periodic motion planning and control for double rotary pendulum with experimental validation.
- Published in:
- Asian Journal of Control, 2020, v. 22, n. 6, p. 2434, doi. 10.1002/asjc.2154
- By:
- Publication type:
- Article
Delay‐dependent conditions for finite time stability of linear time‐varying systems with delay.
- Published in:
- Asian Journal of Control, 2020, v. 22, n. 2, p. 924, doi. 10.1002/asjc.2059
- By:
- Publication type:
- Article
Output Feedback Robust MPC Based on Off-line Observer for LPV Systems via Quadratic Boundedness.
- Published in:
- Asian Journal of Control, 2017, v. 19, n. 4, p. 1641, doi. 10.1002/asjc.1469
- By:
- Publication type:
- Article
Stability Margin Determination of Linear Discrete-Time Systems Described By Fuzzy Convex Sets Uncertainty.
- Published in:
- Asian Journal of Control, 2016, v. 18, n. 3, p. 954, doi. 10.1002/asjc.1167
- By:
- Publication type:
- Article
Positive Realization of Stable Fractional Discrete-Time Linear Systems.
- Published in:
- Asian Journal of Control, 2014, v. 16, n. 3, p. 922, doi. 10.1002/asjc.750
- By:
- Publication type:
- Article
Stability Margins and H<sub>∞</sub> Co-Design with Fractional-Order PI <sup>λ</sup> Controllers.
- Published in:
- Asian Journal of Control, 2013, v. 15, n. 3, p. 691, doi. 10.1002/asjc.640
- By:
- Publication type:
- Article
Asymmetric effect on single-file dense pedestrian flow.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2015, v. 26, n. 6, p. -1, doi. 10.1142/S0129183115500643
- By:
- Publication type:
- Article
Analysis of average density difference effect in a new two-lane lattice model.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2015, v. 26, n. 6, p. -1, doi. 10.1142/S012918311550062X
- By:
- Publication type:
- Article
A NEW LATTICE MODEL OF TWO-LANE TRAFFIC FLOW WITH THE CONSIDERATION OF MULTI-ANTICIPATION EFFECT.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2013, v. 24, n. 7, p. 1, doi. 10.1142/S0129183113500484
- By:
- Publication type:
- Article
A GENERALIZATION OF HYERS-ULAM STABILITY ON m-SEMIGROUPS.
- Published in:
- Miskolc Mathematical Notes, 2015, v. 16, n. 1, p. 407, doi. 10.18514/MMN.2015.828
- By:
- Publication type:
- Article